# SDR 2000UALA00546

- Difficulty date: September 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 7,934 hours, 2,828 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: HTE3100211
- Condition: Leaking
- Location: Rt Wing Vent
- Part time: 7,930 hours, 2,825 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL LEAK IN THE RIGHT WING.  *S/D*  RIGHT HAND AIR VENT VALVE WAS CHANGED.
